Difference between revisions of "Al1999b"

From DispersiveWiki
Jump to navigationJump to search
 
m (BibBot test)
Line 1: Line 1:
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions II,'' Acta Math. 182 (1999), 1-23.
+
@preamble "\def\cprime$'$ " {{Bibliography
 
+
| author = Alinhac, Serge
[[Category:Bibliography]]
+
| title = Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions. II
 +
| journal = Acta Math.
 +
| Fjournal = Acta Mathematica
 +
| jvol = 182
 +
| year = 1999
 +
| NUMBER = 1
 +
| jpage = 1--23
 +
| ISSN = 0001-5962
 +
| CODEN = ACMAA8
 +
| MRCLASS = 35L70 (35B05)
 +
| arxivlink = 
 +
| mathsciid = MR1687180
 +
| MRREVIEWER = Nickolai A. Larkin
 +
}}

Revision as of 16:45, 2 October 2006

@preamble "\def\cprime$'$ " Alinhac, Serge, Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions. II, Acta Math., 182, (1999), 1, 1--23

ArXiv: [1]

MathSciNet: MR1687180